# SDR SWAA2025051266304

- Difficulty date: May 1, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 54,787 hours, 33,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR L1 DOOR AIRFRAME SIDE ASSIST HANDLE NEEDS SECURED L1 DOOR AIRFRAME SIDE ASSIST HANDLE NEEDS SECURED<[01] SECURED L1 DOOR AIRFRAME SIDE ASSIST HANDLE IAW B737-700 AMM 2521-31 SUBTASK 25-21-31-420-006;[02] VERIFIED SECURED L1 DOOR AIRFRAME SIDE ASSIST HANDLE IAW B737-700 AMM 2521-31 SUBTASK 25-21-31-420-006
